# SDR REXA2015102100978

- Difficulty date: October 21, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N921XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15172
- Aircraft time: 18,382 hours, 11,762 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Damaged
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER 02 MASK HARNESS & HEAD BAND MAY HAVE A PIN HOLE.  BAND DOES NOT APPEAR TO FULLY INFLATE.  R & R FIRST OFFICERS 02 MASK IAW AMM 35-11-12.  OPERATIONS CHECKED GOOD.
